# SDR DXTA200601793

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 4,396 hours, 2,701 cycles
- Engine: Cfe CFE73811B
- Engine time: 4,379 hours, 2,723 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 5085T40G04
- Part serial: BECH0838
- Condition: Fluctuates
- Location: Nr 2 Engine
- Part time: 4,235 hours, 2,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM EGE TO SNA THE (FUEL 2) LIGHT ILLUMINATED. THE LOW BOOSTER PUMP PRESSURE CHECKLIST WAS APPLIED THE LIGHT REMAINED ILLUMINATED. DUE TO NO INDICATION OF A FUEL LEAKS AND NO CHECKLIST REQUIREMENT TO LAND IMMEDIATELY THE FLIGHT WAS CONTINUED. APPROXIMATELY 15 MINUTES LATER THE NR 2 ENGINE IGNITION LIGHT BEGAN TO ILLUMINATE INTERMITTENTLY. DURING IGNITION ILLUMINATION THE NR 2.  N2 WOULD FLUCTUATE FROM 99.1 TO 100.4 WITH MILD AIRFRAME BUFFET.  DURING THE ENGINE IGNITION CYCLE THE NR 2 ENGINE REMAINED ON THE (A) CHANNEL.  LATER YET, THE NR 2 ENGINE FUEL FLOW INDICATOR WENT TO (0), WITH ALL OTHER ENGINE INDICATIONS NORMAL. SHORTLY THEREAFTER THE NR 2 ENGINE POWER BEGAN TO ROLL BACK AND FORTH WITHOUT PILOT
